Vomiting and pains in the stomach

I had my AVM removed in July 2011 and since then I have had vomiting and pains in the stomach roughly every 2 months. I can't eat anything until the pains are gone, about 24 hours. I am waiting for an appointment with my neurosurgeon. Has anyone else suffered from this? If you have what did you do to get rid of it? Thanks

I have not heard anything like this but then every AVM is different. Please keep us posted!

By all means follow up with your neurosurgeon, but have you considered following up with your regular GP or internal med doc? I learned that the neuro guys are not always able to help when the problem is outside their specialty...even if you suspect it is a direct result of their treatment. It has been almost 2 years...find some answers. Good Luck!

You may have picked up an infection in the hospital, Ina. I suggest you see a gastroenterologist as well as the neuro.